# SDR QXEA2023071900109

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 11,870 hours, 7,727 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: 426000185
- Part serial: 140492
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 101,829 hours, 101,587 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXITING RUNWAY AFTER LANDING ENG 1 REV FAIL MESSAGE SHOWN ON EICAS EXTINGUSHED ON ENGINE SHUTDOWN. (THRUST REVERSER SYSTEMS). REMOVED FROM SERVICE. REVERSED MEL MTX PROCEDURES. REMOVED THE THRUST CONTROL QUADRANT ASSY. REF E175 AMM TASK 76-11-01-000-801-A. INSTALLED NEW THRUST CONTROL QUADRANT. REF E175 AMM TASK 76-11-01-400-801-A PARA 1-7D. COMPLETED INSTALLATION OF THE THRUST CONTROL QUADRANT. REF E175 AMM 76-11-01-400-801-A. FAULT DID NOT RETURN. DEFERRAL PLACARDS REMOVED. CLEARS MEL. RETURNED TO SERVICE.
